carlangelo liverani
carlangelo liverani
Professor of Mathematics, University of Roma Tor Vergata
Verified email at mat.uniroma2.it - Homepage
TitleCited byYear
Decay of correlations
C Liverani
Annals of Mathematics-Second Series 142 (2), 239-302, 1995
3041995
A probabilistic approach to intermittency
C Liverani, B Saussol, S Vaienti
Ergodic theory and dynamical systems 19 (3), 671-685, 1999
2951999
Stability of the spectrum for transfer operators
G Keller, C Liverani
Annali della Scuola Normale Superiore di Pisa-Classe di Scienze 28 (1), 141-152, 1999
2931999
On contact Anosov flows
C Liverani
Annals of mathematics, 1275-1312, 2004
2272004
Ruelle–Perron–Frobenius spectrum for Anosov maps
M Blank, G Keller, C Liverani
Nonlinearity 15 (6), 1905, 2002
2202002
Banach spaces adapted to Anosov systems
S Gouëzel, C Liverani
Ergodic Theory and dynamical systems 26 (1), 189-217, 2006
2182006
Central limit theorem for deterministic systems
C Liverani
International Conference on Dynamical Systems (Montevideo, 1995) 362, 56-75, 1996
1711996
Ergodicity in Hamiltonian systems
C Liverani, MP Wojtkowski
Dynamics reported, 130-202, 1995
1661995
Smooth Anosov flows: correlation spectra and stability
O Butterley, C Liverani
J. Mod. Dyn 1 (2), 301-322, 2007
1322007
Decay of correlations for piecewise expanding maps
C Liverani
Journal of Statistical Physics 78 (3-4), 1111-1129, 1995
1271995
Rare events, escape rates and quasistationarity: some exact formulae
G Keller, C Liverani
Journal of Statistical Physics 135 (3), 519-534, 2009
1012009
Anosov flows and dynamical zeta functions
P Giulietti, C Liverani, M Pollicott
Annals of Mathematics, 687-773, 2013
972013
Stability of statistical properties in two-dimensional piecewise hyperbolic maps
M Demers, C Liverani
Transactions of the American Mathematical Society 360 (9), 4777-4814, 2008
872008
Potentials on the two-torus for which the Hamiltonian flow is ergodic
V Donnay, C Liverani
Communications in mathematical physics 135 (2), 267-302, 1991
781991
Rigorous numerical investigation of the statistical properties of piecewise expanding maps. A feasibility study
C Liverani
Nonlinearity 14 (3), 463-490, 2001
772001
Conformally symplectic dynamics and symmetry of the Lyapunov spectrum
MP Wojtkowski, C Liverani
Communications in mathematical physics 194 (1), 47-60, 1998
761998
Lasota-Yorke maps with holes: conditionally invariant probability measures and invariant probability measures on the survivor set
C Liverani, V Maume-Deschamps
Annales de l'IHP Probabilités et statistiques 39 (3), 385-412, 2003
742003
Compact locally maximal hyperbolic sets for smooth maps: fine statistical properties
S Gouëzel, C Liverani
Journal of Differential Geometry 79 (3), 433-477, 2008
732008
Conformal measure and decay of correlation for covering weighted systems
C Liverani, B Saussol, S Vaienti
Ergodic Theory and Dynamical Systems 18 (6), 1399-1420, 1998
681998
Invariant measures and their properties. A functional analytic point of view
C Liverani
Dynamical systems. Part II, 185-237, 2004
662004
The system can't perform the operation now. Try again later.
Articles 1–20